Patient :Hello sir. I'm 16 and I had unprotected sex with my boyfriend. I took an ipill within 72 hours. But after taking an ipill I was sexually active again and I have not taken another ipill. Today it's been 5 days since I've taken the previous ipill and I've started bleeding or menstruating. I am quite not sure. So Sir is there any chance for me to get pregnant?
Thanks for the query.
I understand your concern.
Usually, an emergency pill can also give protection for next 24 hours after taking it.
It can cause bleeding within one week of taking it due to a withdrawal effect.
As you took the pill within 72 of the intercourse and as you got withdrawal bleeding after taking the pill, the possibility of pregnancy is less.
Hope this helps. Take care.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.